MAUDE Adverse Event Report: PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER FORTILINK-C TETRAFUSE; INTERVERTEBRAL FUSION DEVICE

PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER FORTILINK-C TETRAFUSE; INTERVERTEBRAL FUSION DEVICE
Model Number 65-C-1517-6-6L
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to rti surgical for evaluation.A dhr review was conducted and confirms the device met manufacturing specification prior to shipping from rti surgical facility.This report will be updated should information become available at a later date.
 
Event or Problem Description
It was reported to rti surgical on (b)(6) 2020 that during a clinical study of the fortilink-c system, it was discovered that a patient had a c6 screw loosen post-operatively.The loosening was confirmed via x-ray on (b)(6) 2020.Index surgery was performed on (b)(6) 2019.There are no plans to revise at this time.This report will be updated should additional information become available at a later date.

Brand Name
PIONEER FORTILINK-C TETRAFUSE
Common Device Name
INTERVERTEBRAL FUSION DEVICE
Manufacturer (Section D)
PIONEER SURGICAL (D.B.A. RTI SURGICAL)
375 river park circle
marquette, mi
MDR Report Key10376035
Report Number1833824-2020-00034
Device Sequence Number2898590
Product Code MAX
UDI-Device Identifier00846468080419
UDI-Public(01)00846468080419(17)231031(10)329635
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163673
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number65-C-1517-6-6L
Device Catalogue NumberSAME
Device Lot Number329635
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Initial Report FDA Received Date08/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;